# SDR AALA20011332

- Difficulty date: June 29, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NRT - LEFT ENGINE GENERATOR FAILED IN FLIGHT, ONE RESET ATTEMPTED.  CHECKED IDG FEEDER WIRES AT PYLON DISCONNECT, FOUND OK.  REPLACED LEFT IDG AND GCU PER MM AND SYSTEM CHECKS OK ON ENGINE RUN.  (M)
